Approximation of differentiation operator in the space L2 on semiaxis

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalRussian Mathematics
Volume57
Issue number5
DOIs
Publication statusPublished - May 2013

Keywords

  • Differential operator
  • Half-line
  • Optimal recovery
  • Stechkin problem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Approximation of differentiation operator in the space L2 on semiaxis'. Together they form a unique fingerprint.

Cite this